# SDR ABXA20140419102

- Difficulty date: April 19, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM AT STATION 976 LBL 11.  REMOVED CORROSION ON KEEL BEAM STATION 976 LBL 11 SRM 51-10-02 & REPAIRED IAW B653-60971-MR.  SDR INFO CORRODED LEVEL 2, PN 145T8611-5, PART NAME KEEL BEAM, SN NSN, FS 974 TO FS 980.  ACFT WAS GNDED.
